# SDR REXA200900042

- Difficulty date: April 8, 2009
- Submitted: April 15, 2009
- Operation: Air carrier
- Aircraft: N8506
- Make and model: Cndair CL6002B19
- Aircraft serial: 7506
- Aircraft time: 18,510 hours, 15,953 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Line
- Condition: Chafed
- Location: Apu Fuel
- Component: Apu, Honeywell, GTCP36150RJ
- Component part number: 38004883
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: D

## Discrepancy

WHILE PREPARING TO DEPART KDTW FOR KSLT ON FLIGHT 2362, THE FLIGHT CREW BOARDED THE PASSENGERS WITH GROUND POWER AND AIR CONNECTED.  WHEN THE APU WAS STARTED, A STRONG FUEL ODOR FILLED THE COCKPIT AND CABIN.  THE FLIGHT CREW SHUT DOWN THE APU.  MAINTENANCE INSPECTED THE APU AND FOUND A CHAFED FUEL LINE.  THE APU WAS DEFERRED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
